# SDR CALA9700539

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Sensor
- Part number: 9654020003
- Condition: Inoperative
- Location: Bs 369
- Part time: 32,933 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOTH ADI'S DISPLAYED SPEED WARNING FLAG FOR 5 TO 10 SECONDS ON SLAT.  THE STICK SHAKER ACTIVATED CONTINUOUSLY.  THE CHECKLIST WAS COMPLIED WITH AND THE STICK SHAKER STOPPED, BUT SLAT WOULD NOT RESET.  ALSO, THE AUTO SLAT EXTEND AND SLAT DISAGREE WERE ON.  THE AIRCRAFT WAS RETURNED TO GUM WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT ANGLE OF ATTACK SENSOR AT FAULT.  THE RT ANGLE OF ATTACK SENSOR WAS REMOVED AND REPLACED IAW MM 22-33-01, OPERATIONAL CHECKS WERE GOOD.  ALSO, THE R2-5244 AUTO SLAT EXTEND RELAY WAS FOUND BAD.  THE RELAY WAS REPLACED.
